# SDR DALA2020120703985

- Difficulty date: December 7, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 49,347 hours, 34,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Wing Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT AND RIGHT FORWARD OVER WING EXIT IDENTIFIER LIGHTS WERE NOTED TO BE INOPERATIVE.  MAINTENANCE FOUND THE BATTERY FOR POWER SUPPLY B5-118 BAD AND REPLACED IT, IN REF TO B717 AMM 33-51.  OPERATIONAL CHECK WAS GOOD.
